# SDR AALA20030308

- Difficulty date: February 25, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T5132
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - UPPER SURFACE OF FLOORBEAM STATION 764 HAD CORROSION BLENDED BEYOND SRM LIMITS.  REMOVED CORROSION PER REF B.  VERIFY CORROSION COMPLETELY REMOVED.  FABRICATE AND INSTALLED REPAIR STRAP.  (M)
